• Previous Article
    Computational and numerical simulations for the deoxyribonucleic acid (DNA) model
  • DCDS-S Home
  • This Issue
  • Next Article
    Existence of solution for Kirchhoff type problem in Orlicz-Sobolev spaces Via Leray-Schauder's nonlinear alternative
doi: 10.3934/dcdss.2020427

Exact analytical solutions of fractional order telegraph equations via triple Laplace transform

1. 

Department of Mathematics, University of Malakand, Chakadara Dir(L), Khyber, Pakhtunkhwa, Pakistan

2. 

Department of Mathematics, Sun Yat-Sen University, Guangzhou, China

3. 

Department of Mathematics, Çankaya University, 06790 Etimesgut, Ankara, Turkey

* Corresponding author

Received  May 2019 Published  September 2020

In this paper, we study initial/boundary value problems for $ 1+1 $ dimensional and $ 1+2 $ dimensional fractional order telegraph equations. We develop the technique of double and triple Laplace transforms and obtain exact analytical solutions of these problems. The techniques we develop are new and are not limited to only telegraph equations but can be used for exact solutions of large class of linear fractional order partial differential equations

Citation: Rahmat Ali Khan, Yongjin Li, Fahd Jarad. Exact analytical solutions of fractional order telegraph equations via triple Laplace transform. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020427
References:
[1]

M. A. Abdou, Adomian decomposition method for solving telegraph equation in charged particle transport, J. Quant. Spectosc. Ra., 95 (2005), 407-414. doi: 10.1016/j.jqsrt.2004.08.045.  Google Scholar

[2]

A. M. O. Anwar, F Jarad, D Baleanu and F Ayaz, Fractional Caputo heat equation within the double Laplace transform, Romanian J. Phys., 58 (2013), 15-22.  Google Scholar

[3]

J. Biazar and M. Eslami, Analytic solution for telegraph equation by differential transform method, Phys. Lett. A, 374 (2010), 2904-2906. doi: 10.1016/j.physleta.2010.05.012.  Google Scholar

[4]

L. Debnath, Recent applications of fractional calculus to science and engineering, Int. J. Math. Math. Sci., (2003) (2003), 3413–3442. doi: 10.1155/S0161171203301486.  Google Scholar

[5]

M. Dehghan and A. Shokri, A numerical method for solving the hyperbolic telegraph equation, Numer. Meth. Part. D. E., 24 (2008), 1080-1093. doi: 10.1002/num.20306.  Google Scholar

[6]

M. Dehghan and M. Lakestani, The use of Chebyshev cardinal functions for solution of the secondorder one-dimensional telegraph equation, Numer. Meth. for Part. D. E., 25 (2009), 931-938. doi: 10.1002/num.20382.  Google Scholar

[7]

M. Dehghan and A. Ghesmati, Solution of the second-order one-dimensional hyperbolic telegraph equation by using the dual reciprocity boundary integral equation method, Eng. Anal. Bound. Elem., 34 (2010), 51-59. doi: 10.1016/j.enganabound.2009.07.002.  Google Scholar

[8]

M.Dehghan and A. Mohebbi, High order implicit collocation method for the solution of two-dimensional linear hyperbolic equation, Numer. Meth. for Part. D. E., 25 (2009), 232-243. doi: 10.1002/num.20341.  Google Scholar

[9]

M. Dehghan and A. Ghesmati, Combination of meshless local weak and strong forms to solve the two dimensional hyperbolic telegraph equation, Eng. Anal. Bound. Elem., 34 (2010), 324-336. doi: 10.1016/j.enganabound.2009.10.010.  Google Scholar

[10]

M. Dehghan and A. Shokri, A meshless method for numerical solution of a linear hyperbolic equation with variable coefficients in two space dimensions, Numer. Meth. Part. D. E., 25 (2009), 494-506. doi: 10.1002/num.20357.  Google Scholar

[11]

H. Ding and Y. Zhang, A new fourth-order compact finite difference scheme for the two-dimensional second-order hyperbolic equation, J. Comput. Appl. Math., 230 (2009), 626-632. doi: 10.1016/j.cam.2009.01.001.  Google Scholar

[12]

H. J. Haubold, A. M. Mathai and R. K. Saxena, Mittag-Leffler Functions and Their Applications, J. Appl. Math., 2011 (2011), Art. ID 298628, 51 pp. doi: 10.1155/2011/298628.  Google Scholar

[13]

R. Hilfer, Applications of Fractional Calculus in Physics, Word Scientific, Publishing Co., Inc., River Edge, NJ, 2000. doi: 10.1142/9789812817747.  Google Scholar

[14]

F. Jarad and K. Tas, Application of Sumudu and double Sumudu transforms to Caputo-Fractional differential equations, J. Comput. Anal. Appl., 14 (2012), 475-483.  Google Scholar

[15]

T. Khan, K. Shah, A. Khan and R. A. Khan, Solution of fractional order heat equation via triple Laplace transform in two dimensions, Math Meth Appl Sci., 41 (2018), 818-825. doi: 10.1002/mma.4646.  Google Scholar

[16]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Differential Equations, North Holland Mathematics Studies 204, Elsevier, Amsterdam, 2006.  Google Scholar

[17]

M. Lakestani and B. N. Saray, Numerical solution of telegraph equation using interpolating scalling function, Comp. Math. Appl., 60 (2010), 1964-1972 doi: 10.1016/j.camwa.2010.07.030.  Google Scholar

[18]

R. L. Magin, Fractional Calculus in Bioengineering, Begell House Publishers, Redding, 2006. Google Scholar

[19]

R. K. Mohanty and M. K. Jain, An unconditionally stable alternating direction implicit scheme for the two space dimensional linear hyperbolic equation, Numer. Meth. for Part. D. E., 17 (2001), 684-688. doi: 10.1002/num.1034.  Google Scholar

[20]

R. K. Mohanty, An operator splitting method for an unconditionally stable difference scheme for a linear hyperbolic equation with variable coefficients in two space dimensions, Appl. Math. Comput., 152 (2004), 799-806. doi: 10.1016/S0096-3003(03)00595-2.  Google Scholar

[21]

R. K. Mohanty, M. K. Jain and K. George, On the use of high order difference methods for the system of one space second order nonlinear hyperbolic equations with variable coefficients, J. Comp. Appl. Math., 72 (1996), 421-431. doi: 10.1016/0377-0427(96)00011-8.  Google Scholar

[22]

R. K. Mohanty, New unconditionally stable difference schemes for the solution of multi-dimensional telegraphic equations, Int. J. Comp. Math., 86 (2009), 2061-2071 doi: 10.1080/00207160801965271.  Google Scholar

[23]

R. K. Mohanty, M. K. Jain and U. Arora, An unconditionally stable ADI method for the linear hyperbolic equation in three space dimensions, Int. J. Comp. Math., 79 (2002), 133-142. doi: 10.1080/00207160211918.  Google Scholar

[24]

A. Mohebbi and M. Dehghan, High order compact solution of the one-space-dimensional linear hyperbolic equation, Numer. Meth. Part. D. E., 24 (2008), 1222-1235. doi: 10.1002/num.20313.  Google Scholar

[25] I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, 1999.   Google Scholar
[26]

A. Saadatmandi and M. Dehghan, Numerical solution of hyperbolic telegraph equation using the Chebyshev tau method, Numer. Meth. for Part. D. E., 26 (2010), 239- 252. doi: 10.1002/num.20442.  Google Scholar

[27]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, (1993).  Google Scholar

[28]

C. Shu, Q. Yao and K. S. Yeo, Block-marching in time with DQ discretization: An efficient method for time-dependent problems, Comput. Methods Appl. Mech. Engrg, 191 (2002), 4587-4597. doi: 10.1016/S0045-7825(02)00387-0.  Google Scholar

show all references

References:
[1]

M. A. Abdou, Adomian decomposition method for solving telegraph equation in charged particle transport, J. Quant. Spectosc. Ra., 95 (2005), 407-414. doi: 10.1016/j.jqsrt.2004.08.045.  Google Scholar

[2]

A. M. O. Anwar, F Jarad, D Baleanu and F Ayaz, Fractional Caputo heat equation within the double Laplace transform, Romanian J. Phys., 58 (2013), 15-22.  Google Scholar

[3]

J. Biazar and M. Eslami, Analytic solution for telegraph equation by differential transform method, Phys. Lett. A, 374 (2010), 2904-2906. doi: 10.1016/j.physleta.2010.05.012.  Google Scholar

[4]

L. Debnath, Recent applications of fractional calculus to science and engineering, Int. J. Math. Math. Sci., (2003) (2003), 3413–3442. doi: 10.1155/S0161171203301486.  Google Scholar

[5]

M. Dehghan and A. Shokri, A numerical method for solving the hyperbolic telegraph equation, Numer. Meth. Part. D. E., 24 (2008), 1080-1093. doi: 10.1002/num.20306.  Google Scholar

[6]

M. Dehghan and M. Lakestani, The use of Chebyshev cardinal functions for solution of the secondorder one-dimensional telegraph equation, Numer. Meth. for Part. D. E., 25 (2009), 931-938. doi: 10.1002/num.20382.  Google Scholar

[7]

M. Dehghan and A. Ghesmati, Solution of the second-order one-dimensional hyperbolic telegraph equation by using the dual reciprocity boundary integral equation method, Eng. Anal. Bound. Elem., 34 (2010), 51-59. doi: 10.1016/j.enganabound.2009.07.002.  Google Scholar

[8]

M.Dehghan and A. Mohebbi, High order implicit collocation method for the solution of two-dimensional linear hyperbolic equation, Numer. Meth. for Part. D. E., 25 (2009), 232-243. doi: 10.1002/num.20341.  Google Scholar

[9]

M. Dehghan and A. Ghesmati, Combination of meshless local weak and strong forms to solve the two dimensional hyperbolic telegraph equation, Eng. Anal. Bound. Elem., 34 (2010), 324-336. doi: 10.1016/j.enganabound.2009.10.010.  Google Scholar

[10]

M. Dehghan and A. Shokri, A meshless method for numerical solution of a linear hyperbolic equation with variable coefficients in two space dimensions, Numer. Meth. Part. D. E., 25 (2009), 494-506. doi: 10.1002/num.20357.  Google Scholar

[11]

H. Ding and Y. Zhang, A new fourth-order compact finite difference scheme for the two-dimensional second-order hyperbolic equation, J. Comput. Appl. Math., 230 (2009), 626-632. doi: 10.1016/j.cam.2009.01.001.  Google Scholar

[12]

H. J. Haubold, A. M. Mathai and R. K. Saxena, Mittag-Leffler Functions and Their Applications, J. Appl. Math., 2011 (2011), Art. ID 298628, 51 pp. doi: 10.1155/2011/298628.  Google Scholar

[13]

R. Hilfer, Applications of Fractional Calculus in Physics, Word Scientific, Publishing Co., Inc., River Edge, NJ, 2000. doi: 10.1142/9789812817747.  Google Scholar

[14]

F. Jarad and K. Tas, Application of Sumudu and double Sumudu transforms to Caputo-Fractional differential equations, J. Comput. Anal. Appl., 14 (2012), 475-483.  Google Scholar

[15]

T. Khan, K. Shah, A. Khan and R. A. Khan, Solution of fractional order heat equation via triple Laplace transform in two dimensions, Math Meth Appl Sci., 41 (2018), 818-825. doi: 10.1002/mma.4646.  Google Scholar

[16]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Differential Equations, North Holland Mathematics Studies 204, Elsevier, Amsterdam, 2006.  Google Scholar

[17]

M. Lakestani and B. N. Saray, Numerical solution of telegraph equation using interpolating scalling function, Comp. Math. Appl., 60 (2010), 1964-1972 doi: 10.1016/j.camwa.2010.07.030.  Google Scholar

[18]

R. L. Magin, Fractional Calculus in Bioengineering, Begell House Publishers, Redding, 2006. Google Scholar

[19]

R. K. Mohanty and M. K. Jain, An unconditionally stable alternating direction implicit scheme for the two space dimensional linear hyperbolic equation, Numer. Meth. for Part. D. E., 17 (2001), 684-688. doi: 10.1002/num.1034.  Google Scholar

[20]

R. K. Mohanty, An operator splitting method for an unconditionally stable difference scheme for a linear hyperbolic equation with variable coefficients in two space dimensions, Appl. Math. Comput., 152 (2004), 799-806. doi: 10.1016/S0096-3003(03)00595-2.  Google Scholar

[21]

R. K. Mohanty, M. K. Jain and K. George, On the use of high order difference methods for the system of one space second order nonlinear hyperbolic equations with variable coefficients, J. Comp. Appl. Math., 72 (1996), 421-431. doi: 10.1016/0377-0427(96)00011-8.  Google Scholar

[22]

R. K. Mohanty, New unconditionally stable difference schemes for the solution of multi-dimensional telegraphic equations, Int. J. Comp. Math., 86 (2009), 2061-2071 doi: 10.1080/00207160801965271.  Google Scholar

[23]

R. K. Mohanty, M. K. Jain and U. Arora, An unconditionally stable ADI method for the linear hyperbolic equation in three space dimensions, Int. J. Comp. Math., 79 (2002), 133-142. doi: 10.1080/00207160211918.  Google Scholar

[24]

A. Mohebbi and M. Dehghan, High order compact solution of the one-space-dimensional linear hyperbolic equation, Numer. Meth. Part. D. E., 24 (2008), 1222-1235. doi: 10.1002/num.20313.  Google Scholar

[25] I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, 1999.   Google Scholar
[26]

A. Saadatmandi and M. Dehghan, Numerical solution of hyperbolic telegraph equation using the Chebyshev tau method, Numer. Meth. for Part. D. E., 26 (2010), 239- 252. doi: 10.1002/num.20442.  Google Scholar

[27]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, (1993).  Google Scholar

[28]

C. Shu, Q. Yao and K. S. Yeo, Block-marching in time with DQ discretization: An efficient method for time-dependent problems, Comput. Methods Appl. Mech. Engrg, 191 (2002), 4587-4597. doi: 10.1016/S0045-7825(02)00387-0.  Google Scholar

[1]

Amru Hussein, Martin Saal, Marc Wrona. Primitive equations with horizontal viscosity: The initial value and The time-periodic problem for physical boundary conditions. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3063-3092. doi: 10.3934/dcds.2020398

[2]

Oleksandr Boichuk, Victor Feruk. Boundary-value problems for weakly singular integral equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021094

[3]

Hui Yang, Yuzhu Han. Initial boundary value problem for a strongly damped wave equation with a general nonlinearity. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021019

[4]

M. Mahalingam, Parag Ravindran, U. Saravanan, K. R. Rajagopal. Two boundary value problems involving an inhomogeneous viscoelastic solid. Discrete & Continuous Dynamical Systems - S, 2017, 10 (6) : 1351-1373. doi: 10.3934/dcdss.2017072

[5]

Vaibhav Mehandiratta, Mani Mehra, Günter Leugering. Existence results and stability analysis for a nonlinear fractional boundary value problem on a circular ring with an attached edge : A study of fractional calculus on metric graph. Networks & Heterogeneous Media, 2021, 16 (2) : 155-185. doi: 10.3934/nhm.2021003

[6]

Elvise Berchio, Filippo Gazzola, Dario Pierotti. Nodal solutions to critical growth elliptic problems under Steklov boundary conditions. Communications on Pure & Applied Analysis, 2009, 8 (2) : 533-557. doi: 10.3934/cpaa.2009.8.533

[7]

Fritz Gesztesy, Helge Holden, Johanna Michor, Gerald Teschl. The algebro-geometric initial value problem for the Ablowitz-Ladik hierarchy. Discrete & Continuous Dynamical Systems, 2010, 26 (1) : 151-196. doi: 10.3934/dcds.2010.26.151

[8]

Umberto Biccari. Internal control for a non-local Schrödinger equation involving the fractional Laplace operator. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021014

[9]

Xiaozhong Yang, Xinlong Liu. Numerical analysis of two new finite difference methods for time-fractional telegraph equation. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3921-3942. doi: 10.3934/dcdsb.2020269

[10]

Claudianor O. Alves, César T. Ledesma. Multiplicity of solutions for a class of fractional elliptic problems with critical exponential growth and nonlocal Neumann condition. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021058

[11]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

[12]

Ian Schindler, Kyril Tintarev. Mountain pass solutions to semilinear problems with critical nonlinearity. Conference Publications, 2007, 2007 (Special) : 912-919. doi: 10.3934/proc.2007.2007.912

[13]

Alberto Ibort, Alberto López-Yela. Quantum tomography and the quantum Radon transform. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021021

[14]

Huy Dinh, Harbir Antil, Yanlai Chen, Elena Cherkaev, Akil Narayan. Model reduction for fractional elliptic problems using Kato's formula. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021004

[15]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[16]

Flank D. M. Bezerra, Rodiak N. Figueroa-López, Marcelo J. D. Nascimento. Fractional oscillon equations; solvability and connection with classical oscillon equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021067

[17]

Nikolaos Roidos. Expanding solutions of quasilinear parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021026

[18]

Madalina Petcu, Roger Temam. The one dimensional shallow water equations with Dirichlet boundary conditions on the velocity. Discrete & Continuous Dynamical Systems - S, 2011, 4 (1) : 209-222. doi: 10.3934/dcdss.2011.4.209

[19]

Shoichi Hasegawa, Norihisa Ikoma, Tatsuki Kawakami. On weak solutions to a fractional Hardy–Hénon equation: Part I: Nonexistence. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021033

[20]

Luke Finlay, Vladimir Gaitsgory, Ivan Lebedev. Linear programming solutions of periodic optimization problems: approximation of the optimal control. Journal of Industrial & Management Optimization, 2007, 3 (2) : 399-413. doi: 10.3934/jimo.2007.3.399

2019 Impact Factor: 1.233

Article outline

[Back to Top]